# SDR CA961205018

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5751 · Ailerons
- Part: Bearings
- Part number: 2570400
- Condition: Worn
- Location: Aileron
- Part time: 11,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE WORKING ON THE AILERON SYSTEM WEAR WAS NOTED IN THE LEFT AILERON OUTBOARD BEARING. SIMILAR PLAY WAS NOTED ON THE RIGHT SIDE. COMPONENTS REPLACED.
